Tingling in my foot

by Nichole
(Aberdeen )

Dear Doctor,
For the past year I have had a lot of tingling going on in different extremities. I get it in the side of my hands and in my feet.

I am also a hypertension patient taking a 1/4 of a 25mg Metoprolol 2 times a day, 81mgs of Asprin, .25mg xanax twice a day, and 45mgs. Methadone twice a day.

I notice the tingling in my left foot is worse when I'm in the shower and after my shower.

I suffer from anxiety and panic attacks so this is scaring me more than it probably should. I really need to make an appointment with my Primary Physician but honestly I get scared because I have white coat syndrome annd my blood pressure is sky high every time I go to him and I can't stand feeling that way.

Any advice besides the fact that I need to go to my doctor!!

Hello Nichole,
It's easy for me sitting on the other side of the planet to come out and make trite suggestions and comments...

This is almost certainly a side effect or interaction of all the drugs you are taking. That's nasty stuff you are on.

My best suggestion? Go away to a quiet place for a day, all on your own, notebook in hand:

* What do I have to do to get off all these meds? What changes can I reasonably make? A daily walk, lose a few pounds, a daily chat with God.

* Face your demons. What is that is so scary about life? Are they real? Or, in reality is your fear of some very little problems far worse than the problems themselves? Most of our fears never evolve into anything, yet we can live in terror of them. Banish them for what they are: illusions.

* Are you on a crap diet? Do you every day have your five coloured fruit and veg. Five minimum, I aim for ten. Just an apple a day would be a great start. It's really not that difficult to start adding a homemade celery or leek soup, butternut soup... to the daily fare.

* Honestly, it's not another to visit to your doctor that's needed. He's just likely to add yet another pill... instead take responsibility yourself for you own life. You are the only one who can make the changes... and you can! Believe you me, you can.

Your salvation is not in pills. It's getting out into nature, eating better, taking regular exercise and (forgive me for being presumptious) but as a Christian myself, it's a relationship with Jesus, knowing He loves and cares deeply for me (and you) that has taken away my fears.

I hope this hasn't sounded like a sermon! It's not meant to be. Life is to be lived to the full, at full speed, with times of quiet periodically to assess... there's only one thing you need to be afraid of: all those pills you are taking.

Think about a little gardening. When the world wearies, and society ceases to satisfy... there's always the garden. Plant a row of radishes and some pole beans!

Bless you, thinking of you today.

Dr B

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Chiropractic help Questions (Neck pain).





Did you find this page useful? Then perhaps forward it to a suffering friend. Better still, Tweet or Face Book it.